# SDR SWAA2022030238314

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,251 hours, 35,376 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINER WHICH SECURES VERTICAL STABILIZER PANEL 324AL TO STRUCTURE IS CRACKED. / INSTALLED NEW RETAINER PER SRM 51-40-02
